# SDR FDEA201202150586

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 25,624 hours, 13,386 cycles
- Engine: Ge CF680C2A5F
- Engine time: 18,182 hours, 9,360 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Manifold
- Part number: 9196M44G04
- Part serial: KSBM5360
- Condition: Leaking
- Location: Nr 25 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING PREFLIGHT, OIL QUANTITY 18 QUARTS. AT LEVEL FLIGHT OIL QUANTITY NR 2 WAS 13 QUARTS.  OIL QUANTITY DECREASED TO 7 QUARTS IN CRUISE.  AT BLOCK-IN OIL QUANTITY INDICATED 13 QUARTS.  FOUND OIL PUDDLING UNDER NR 2 ENGINE FAN BLADES AT BOTTOM OF FAN COWL. OIL WAS DRIPPING FROM AFT PART OF BLADE BASES.  REMOVED ENGINE FAN SPINNER AMM 72-21-00-08.   R & R NR 2 ENGINE NR 1 BEARING MANIFOLD MM 72-21-01-04.  REINSTALLED SPINNER.  RAN NR 2 ENGINE IAW JRH.  NO LEAKS NOTED.  OIL QTY INDICATIONS WERE UP TO 14 QTS, 15 QTS WARM AND BACK TO 18 QTS AT SHUTDOWN.   POWER ASSURANCE RUN PERFORMED IAW JRH 7-9 ALL PARAMETERS NORMAL. OK FOR SERVICE.
